Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A two-dimensional analogue to the method of bisections for solving nonlinear equations

Authors: Charles Harvey and Frank Stenger
Journal: Quart. Appl. Math. 33 (1976), 351-368
MSC: Primary 65H10
DOI: https://doi.org/10.1090/qam/455361
MathSciNet review: 455361
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10

Additional Information

DOI: https://doi.org/10.1090/qam/455361
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society